The Annals of Mathematical Statistics

Report of the Editor of the Annals for 1950

T. W. Anderson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 163-164.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729714

Digital Object Identifier
doi:10.1214/aoms/1177729714

JSTOR
links.jstor.org

Citation

Anderson, T. W. Report of the Editor of the Annals for 1950. Ann. Math. Statist. 22 (1951), no. 1, 163--164. doi:10.1214/aoms/1177729714. https://projecteuclid.org/euclid.aoms/1177729714


Export citation